I have been taking gabapentin for 10 weeks after two level spine fusion surgery July 18. Last Thursday I was standing at my sink and turned to my right, holding on to the sink counter, I took a step forward with my left leg. Immediately I felt a complete weakness and a popping sound in the left leg and I was on my way down to the floor. I have never ever experienced this before. Now that I have read all the side effects that are possible with this Neurontin I believe this drug is capable of causing my fall. I called my surgeon right away but he never heard of the side effects being this detailed. After the fall I got up and was able to walk on that leg but was shaken. I have had no other episodes. Have there been any other reports of this happening on this drug. I ask my surgeon if I could go off this drug and he said yes but to taper off the drug slowly which I have. When this happened I was NOT dizzy or lightheaded before the fall. It was as if I had been hit with a stungun.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 May 2013 • 1 answer
Posted 15 Aug 2013 • 1 answer
Posted 18 Jul 2014 • 4 answers
Posted 2 Sep 2015 • 1 answer
Posted 31 Oct 2016 • 0 answers